# SDR 08FDEA04208

- Difficulty date: October 5, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE FORWARD MOUNT OUTBOARD BORE   HOLE INNER SURFACE FOUND PITTING CORROSION.  CORROSION ON OUTBOARD BORE INNER SURFACE AT RT WING OUTBOARD FLAP OUTBOARD HINGE FORWARD MOUNT REMOVED AND FOUND WITHIN LIMIT AS PER CMM 57-44-09.   BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-09.  REPAIR CLASSIFIED AS MINOR AS PER GMM   6-2-100.
